A Tribute to Mohammad Reza Darafsheh

Authors

Department of Pure Mathematics, Faculty of Mathematical Sciences, University of Kashan, Kashan, I. R. Iran

Abstract

‎The decision to pay tribute to Mohammad Reza Darafsheh is for his major contributions to finite group theory in Iran and through scientific endeavor‎, ‎publishing several papers in this topic and his action as an editor of a number of scientific journals‎.
 

Keywords

Main Subjects


1. R‎. ‎T‎. ‎Curtis‎, ‎On subgroups of .O‎. ‎II‎. ‎Local structure‎,J‎. ‎Algebra 63(2) (1980) 413-434‎.

 

2. J‎. ‎H‎. ‎Conway‎, ‎R‎. ‎T‎. ‎Curtis‎, ‎S‎. ‎P‎. ‎Norton‎, ‎R‎. ‎A‎. ‎Parker and R‎. ‎A‎. ‎Wilson‎, Atlas of Finite Groups‎. Maximal Subgroups and Ordinary Characters for Simple Groups‎, ‎With computational assistance from J‎. ‎G‎. ‎Thackray‎, Oxford University Press‎, ‎Eynsham‎, ‎1985‎.

 

3. M‎. ‎R‎. ‎Darafsheh‎, ‎Characters of the automorphism group of the group GL6(2)‎, ‎J‎. ‎Algebra 108(1) (1987) 256-268‎.

 

4. M‎. ‎R‎. ‎Darafsheh‎, ‎On a certain permutation character of the general linear group‎, ‎Comm‎. ‎Algebra 14(7) (1986) 1343-1355‎.

 

5. M‎. ‎R‎. ‎Darafsheh‎, ‎Computing the irreducible characters of the group GL6(2)‎, ‎Math‎. ‎Comp. 46 (1986) 301-319.

 

6. M‎. ‎R‎. ‎Darafsheh‎, ‎On some characters of GLn(2), J‎. ‎Pure Appl‎. ‎Algebra 35‎ (1985) 247-252‎.

 

7. M‎. ‎R‎. ‎Darafsheh‎, ‎Maximal subgroups of the group GL6(2) ‎, ‎Bull‎. ‎Malaysian Math‎. ‎Soc. (2) 7(2) (1984) 49-55‎.

 

8. M‎. ‎R‎. ‎Darafsheh‎, ‎Maximal 2-local subgroups of C1 ‎, ‎Bull‎. ‎Iranian Math‎. ‎Soc. 11 ‎(1984) 1-18‎.

 

9. J‎. ‎Moori‎, ‎Action tables for the Fischer group  F¯22 , ‎In‎: ‎Group Theory‎, ‎Proceedings of the Singapore Group Theory Conference held at the National University of Singapore‎, ‎June 8-19‎, ‎1987‎, ‎Ed‎. ‎by K‎. ‎N‎. ‎Cheng and Y‎. ‎K‎. Leong‎, ‎417-435‎, ‎de Gruyter‎, ‎Berlin‎, ‎1989‎.

 

10. J‎. ‎Moori‎, ‎On the automorphism group of the group D4(2)‎, ‎J‎. ‎Algebra 80(1) (1983) 216-225‎.

 

11. J‎. ‎Moori‎, ‎On certain groups associated with the smallest Fischer group‎, J‎. ‎London Math‎. ‎Soc. (2) 23(1) (1981) 61-67‎.